MAUDE Adverse Event Report: EXACTECH, INC. EQ REVERSE TORQUE DEFINING SCREW KIT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REVERSE TORQUE DEFINING SCREW KIT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-20-00
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 6741280 300-01-12 - equinoxe humeral stem primary press fit 12mm.6832516 320-06-38 - glenosphere 38mm.6707858 320-10-05 - equinoxe reverse tray adapter plate tray +5.6662251 320-15-01 - eq rev glenoid plate.6827764 320-15-05 - eq rev locking screw.S214496 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.S102837 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.S235040 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.6441593 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.6784793 321-20-00 - equinoxe reverse shoulder drill kit.
 
Event or Problem Description
It was reported that this 88y/o male patient was revised approximately 3 years 6 months post op.Torque screw broke and poly wore.Joint looked overstuffed, baseplate put in too high.Surgeon heavily debrided and used rongeur to remove.Surgeon removed and converted to competitors reverse.Patient was last known to be in stable condition following the event.Product not returning: implants were left at the hospital.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: g3, h6, h11.Mdr section codes updated/corrected: b, c, d, g.The revision reported was likely the result of torque screw fracture.The cause of the fracture cannot be conclusively determined but may be due to a superiorly placed glenoid baseplate resulting in abnormal forces from impingement of the humeral tray and native glenoid bone.The wear noted on the polyethylene humeral liner is likely the result of a combination of impingement with the scapula secondary to a malpositioned glenoid baseplate and motion of the humeral tray following the torque screw fracture.However, the series of events cannot be confirmed and potential contributions of user related considerations could not be assessed as the devices were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQ REVERSE TORQUE DEFINING SCREW KIT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20239939
Report Number1038671-2024-03566
Device Sequence Number12752885
Product Code KWT
UDI-Device Identifier10885862086518
UDI-Public10885862086518
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2025
Device Catalogue Number320-20-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexMale